# SDR ASAA2014121409947

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,397 hours, 4,617 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660875330
- Condition: Failed
- Location: Nr 1 Hyd Sys
- Part time: 15,397 hours, 4,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF "A" HYDRAULICS, ENGINE DRIVEN PUMP ONLY.  TURNED OFF PUMP WITHIN ONE MINUTE OF ILLUMINATION.  ACFT GROUNDED. INSPECTED & FOUND NR 1 HYDRAULIC EDP LEAKING. REPLACED NR 1 HYDRAULIC EDP,  OPS & LEAK CHECKED OK.  SERVICED HYDRAULICS IAW AMM 12-12-00, PUMP REPLACED IAW AMM 29-11-11 BLED HYD SYS IAW 29-00-00. ALL OPS CHECKED OK.
